PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The holomorphic sectional curvature and “convex” real hypersurfaces in Kähler manifolds

Volume 168 / 2022

Duong Ngoc Son Colloquium Mathematicum 168 (2022), 149-170 MSC: 32V40, 32V20. DOI: 10.4064/cm8412-4-2021 Published online: 26 November 2021


We prove a sharp lower bound for the Tanaka–Webster holomorphic sectional curvature of strictly pseudoconvex real hypersurfaces that are “semi-isometrically” immersed in a Kähler manifold of nonnegative holomorphic sectional curvature under an appropriate convexity condition. This gives a partial answer to a question posed by Chanillo, Chiu, and Yang regarding the positivity of the Tanaka–Webster scalar curvature of the boundary of a strictly convex domain in $\mathbb C ^2$ from 2012. In fact, the main result proves a stronger positivity property, namely the $\frac 12$-positivity in the sense of Cao, Chang, and Chen, for compact “convex” real hypersurfaces in a Kähler manifold of nonnegative holomorphic sectional curvature. Our approach is rather simple and uses a version of the Gauss equation for semi-isometric CR immersions of pseudohermitian manifolds into Kähler manifolds.


  • Duong Ngoc SonFakultät für Mathematik
    Universität Wien
    Oskar-Morgenstern-Platz 1
    1090 Wien, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image